# SDR 2003F00214

- Difficulty date: February 11, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 6715190
- Condition: Stuck
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT CYYZ, THE RIGHT THROTTLE THRUST REVERSER LEVER WOULD NOT STOW.  LEVER STUCK IN THE UP POSITION.  ADJUSTED RIGHT THRUST REVERSER LEVER DETENT IAW CESSNA CITATION 750 MM.  OPERATIONAL CHECK OF RIGHT THRUST REVERSER, THRUST REVERSER LEVER AND RIGHT THROTTLE WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
